# SDR CALA2014031800343

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Damaged
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE UPPER AND LOWER SURFACE SEVERAL AREAS OF CORROSION BS 986.5 LBL 50 - RBL 50.  REMOVED DAMAGE IAW SRM 51-10-02 REV 51.  INSTALLED SUPPORTS.
